Zyklische Schmerzen in der Leiste

Ledermann, H. P. and Wight, E. and Jelk, W. and Obermann, E. and Mengiardi, B.. (2009) Zyklische Schmerzen in der Leiste. Swiss medical forum = Schweizerisches Medizin-Forum, Vol. 9. pp. 918-919.

PDF - Published Version
Available under License CC BY-NC-ND (Attribution-NonCommercial-NoDerivatives).


Official URL: http://edoc.unibas.ch/dok/A6008047

Downloads: Statistics Overview

Faculties and Departments:03 Faculty of Medicine > Bereich Querschnittsfächer (Klinik) > Radiologie USB
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Querschnittsfächer (Klinik) > Radiologie USB
UniBasel Contributors:Ledermann, Hans-Peter
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:EMH Schweizerischer Aerzte-Verlag
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
edoc DOI:
Last Modified:31 Dec 2015 10:52
Deposited On:26 Apr 2013 06:53

Repository Staff Only: item control page